# SDR DHL2007745004

- Difficulty date: January 18, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE N1 GAUGE FLUCTUATED RAPIDLY FINALLY WENT TO 0 NR 2 ENGINE OIL TEMP IN YELLOW.  C/W ABNORMAL PROCEDURES INFLIGHT SHUTDOWN.  COMPLETED OIL TEMP IN YELLOW ARC PRIOR TO ABOVE PROCEDURE.  REMOVED AND REPLACED NR 2 ENGINE ASSY IAW B727 MTM 71.1.
